← Return to Just started big 3 for MAC: Questions about dosing and more

Discussion
Comment receiving replies
@irene5

@bmiller57 Boy do I get that! I am so sorry. I am suffering debilitating migraines and GI symptoms. Many days I am not able to get out of bed. Call or email your doctor! Maybe there’s something he/she can suggest. My ID doctor recently changed my dose of Rifampin. This a difficult journey for many of us. Sending you a hug and positive thoughts. irene5

Jump to this post


Replies to "@bmiller57 Boy do I get that! I am so sorry. I am suffering debilitating migraines and..."

lilypaws I also suffered from migraines and had Botox injections by a rhematologist. That helped for awhile and then they came back. My doctor thought I had Occipital Neuragia, but I went to Mayo and found out it was just migraines. He put me on different medicines and I have been seeing a Physical Therapist. Strengthening my neck has really helped. I seldom get a migraine now. I hope this helps. He also told me I was taking too much meds and had rebound migraines. I can only take 14 Tylenol, Rizstipton 9, and Compazine 9 all just in a month. So I have been keeping track of what I take and how many and I seldom have a migraine now. Good Luck, I know they can be awful.

Irene and bmiller, Have either of you migrain sufferers ever tried 'Maxalt' (Rizatriptan Benzoate)? It was a miracle med when I used to get migrains.

  Request Appointment